# SDR SPAA10000006

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 67,210 hours, 34,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 18166K
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT FLASHES ON/OFF.  REPLACED MID CABIN EMERGENCY EXIT LIGHT POWER SUPPLY AND OPERATIONALLY CHECKED SATISFACTORY IAW AMM 33-51-81.
